# SDR CA951129521

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- System (JASC): 3244 · Tire
- Part: Tire Tread
- Part number: 32500201
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN)SEVERE NOSE WHEEL VIBRATION AFTER ROTATION, DELAYED RAISING LANDING GEAR UP UNTIL WHEEL ROTATION STOPPED. LEFT NOSE MISSING 1/8 OF RUBBER TREAD.
